# SDR SIMA202212061004

- Difficulty date: November 11, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N200NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000456
- Aircraft time: 20,661 hours, 13,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fr 83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005: RH FLOOR SEAT TRACK AT FR83 CORRODED (LEVEL 2 CORROSION) -C/A- PERFORMED SPLICE DEVICE REPAIR TO RH FLOOR SEAT TRACK AT FR 83 IAW EMB 175 SRM 53-00-10 RE-02.
